MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 4.5HLX ADV PK ANC-DYNA STR/BL; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SARL 4.5HLX ADV PK ANC-DYNA STR/BL; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222028
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The expiration date is currently unavailable.Investigation summary: pending follow-up.The complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (7l27311), and no non-conformances related to the reported complaint condition were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the sales rep that during a rotator cuff repair procedure on an unknown date, it was observed that the suture on the 4.5hlx adv pk anc-dyna str/bl device broke and was left implanted in the patient.A new hole was made for another like device to complete the procedure with a delay of five minutes.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
4.5HLX ADV PK ANC-DYNA STR/BL
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11825231
Report Number1221934-2021-01550
Device Sequence Number11027911
Product Code MBI
UDI-Device Identifier10886705029426
UDI-Public10886705029426
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222028
Device Catalogue Number222028
Device Lot Number7L27311
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;